Posted by: pen | 2009-02-10

pain in chest

hi I am a 49 year lady. last year i had a imboliim in the lungs i was on wafferin stop it now for about 8 months i keep on getting a pain on my left side just above the bust in line with the armpit is there reason for me to warry
thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pen
Signs of a lung embolism are (as you probably know by personal experience) shortness of breath, coughing up blood stained sputum and chest pain. The risk of getting another DVT is increased if you have had one before, so if you have any of these symptoms or pain or swelling of the calves, you should see your doctor as soon as possible. Other causes of chest pain can be muscle related, caused by infections or inflammation of the pleura ( covering of the lung) If the pain persists, rather see your doctor for an examination and/or x/rays.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.